# SDR AALA20090723TUL32

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB WING TO FUSE TOP ANGLE AFT END CRACKED STATION 1446.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER AARD 54-20-00-1.
